教師資料查詢 | 類別: 期刊論文 | 教師: 曾琇瑱TSENG SHIO-JENN (瀏覽個人網頁)

標題:Estimating the adjustable parameters of the double Michaelis-Menten model
學年77
學期2
出版(發表)日期1989/04/06
作品名稱Estimating the adjustable parameters of the double Michaelis-Menten model
作品名稱(其他語言)
著者Tseng, Shio-jenn; Hus, Jyh-ping
單位淡江大學數學學系
出版者London: Academic Press
著錄名稱、卷期、頁數Journal of Theoretical Biology 137(3), pp.355-363
摘要A numerical scheme for the estimation of the values of the adjustable parameters in a double Michaelis-Menten model is proposed. The non-linear regression analysis is capable of providing the mean, variance, and covariance of the estimates of the adjustable parameters. An approximate confidence band for the value of the dependent variable can also be constructed. The parameter estimation is based on a random search algorithm.
關鍵字
語言英文
ISSN0022-5193;1095-8541
期刊性質國外
收錄於
產學合作
通訊作者
審稿制度
國別英國
公開徵稿
出版型式,電子版,紙本
相關連結
SDGs
Google+ 推薦功能,讓全世界都能看到您的推薦!